EconPapers    
Economics at your fingertips  
 

Solutions of Bessel’s Differential Equations by Variable Change Method

Beyalfew Anley, Daba Meshesha Gusu, Tolosa Nigussie and Jaume Giné

Abstract and Applied Analysis, 2024, vol. 2024, 1-11

Abstract: In this article, the solutions of Bessel’s differential equations (DEs) by variable change method are formulated. To do so, we have considered the first and second kind of Bessel’s functions which are obtained as solutions of Bessel’s equations and it is used to determine the solutions of the lengthening pendulum (LP). To solve the given equations, we have used Frobenius theorem and the gamma function and hence, apply the obtained results to solve the LP. The finding reveals that Bessel’s functions establish the solutions of LP equations. The solutions obtained for lengthening the pendulum are illustrated graphically using the computer software of MathLab. The graphical results show that the sinusoidal wave natures are compressed or extended based on the chosen parameter k. Finally, it is concluded that the obtained method gives an effective, efficient, and systematic method.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/9363509.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/9363509.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9363509

DOI: 10.1155/2024/9363509

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9363509